# SDR YENA2024112001491

- Difficulty date: November 18, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N956JT
- Make and model: Airbus A321-231
- Aircraft serial: 06791
- Aircraft time: 32,494 hours, 10,314 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Abnormal
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#881, JFK-UVF. 'ON ARRIVAL INTO UVF WE STARTED TO SMELL THE "DIRTY SOCKS" SMELL. WAS MORE PRONOUNCED ON THE GATE; C/W INFO NOTICE 2017-T015K SECTION B1 IDENTIFIED ODOR CAUSE BY BOTH PACKS SEE ITEM 2 (REF. LP 4130048, ITEM 2 (COMPLIED WITH INFORMATION NOTICE 2017-TO15, SECTION B2. IDENTIFIED ODOR, DECONTAMINATION LEVEL 2 WAS ACCOMPLISHED PER TSM 05-50-00-710-080.) WHERE DECONTAM LEVEL 2 WAS ACCOMPLISHED. THIS ACTION CLEARS THIS MDDR. MX-4 UPDATED, PLACARDS REMOVED.), OK TO CONTINUE IN SERVICE.'
